EconPapers    
Economics at your fingertips  
 

Simple Finite-Dimensional Modules and Monomial Bases from the Gelfand-Testlin Patterns

Amadou Keita
Additional contact information
Amadou Keita: Department of Mathematics, University of The Gambia, P.O. Box 3530, The Gambia

Academic Journal of Applied Mathematical Sciences, 2021, vol. 7, issue 1, 60-65

Abstract: One of the most important classes of Lie algebras is sl_n, which are the n×n matrices with trace 0. The representation theory for sl_n has been an interesting research area for the past hundred years and in it, the simple finite-dimensional modules have become very important. They were classified and Gelfand and Tsetlin actually gave an explicit construction of a basis for every simple finite-dimensional module. This paper extends their work by providing theorems and proofs and constructs monomial bases of the simple module.

Keywords: Finite-dimensional; Module; Irreducible; Representation; Monomial basis. (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams7(1)60-65.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/01-2021/1/7 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2021:p:60-65

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2021-01-15
Handle: RePEc:arp:ajoams:2021:p:60-65